advertisement
Question
Posted by: nuttygirl | 2004/10/20

Confused

As I wrote previously my doc put my on cimpramil for anxiety/panic attacks/depression which I have been suffering from probably over a year
He put me on a low dose cause I am sensitive to meds, and told me not to expect any benefits till at least 2 weeks or longer
Ok so I went through all the bad side effects (gosh and they were terrible) I almost stopped a few times in the first week alone
Then suddenly on about day 12 everything changed and for the first time in over a year I actually felt normal..not high or delirious as in maniac or anything, just relaxed, and in touch with myself and hell I even felt some emotions again
I couldnt believe it, I had actually forgotten how it feels to just be yourself again
Then 3 days later suddenly I woke up and felt really really exhausted and down, it was as if I didnt have the energy to lift a finger...since I had just finished my period I put it down to that and took some iron supplements but it passed and was replaced by my normal state...anxious depressed out of touch ect
So here I am back where I was wondering what the whole thing was all about...I am still swallowing my meds of course but how can they help and then suddenly not help?
Actually makes me feel worse having had that glimpse of "normal" life


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

ng, progress in most disorders is rarely a straight line heading upwards --- it has valleys and hills, you slide back a little, then move forward again. The trend is upwards. and especially with periods which often influenc mood swings, one can pause on the way uphill. And remember, that glimps of "normal" was full proof that you are capable of reaching that goal.
And, as you said you started on a low dose, chat to your doctor. Having already got through the barrier of the initial side-efects, you may well be able to increase the dose to a normal dose, without further problems, but with further benefits.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Beyond Tired | 2004/10/21

Hi Nuttygirl,
Don't be so hard on DD, just trying to help and the vit B12 injection does help a bit, not much but a bit. I know exactly how you feel, was feeling a lot better when started taking my meds and suddenly went back to normal. Go back to your doc and talk to him/her about it, maybe the dosage needs to be a little higher now or something. They added to mine and it feels as though it might be starting to work, however I am another case.

Good luck and hopefully your feelings of depression/anxiety, etc. will pass, just bare with it and continue with the meds, sometimes it only works over a long period of time.

Reply to Beyond Tired
Posted by: nuttygirl | 2004/10/21

Believe it or not I actually take part in triathlons, I appreciate your comments but it sounds a bit like the people who have no idea what depression ect is about...stand up and pull yourself together ...its all in your mind....:-)

Reply to nuttygirl
Posted by: DD | 2004/10/21

nutty girl, sounds like you could do with a boost go get your doc to give you a vit b12 injection this will boost your system and help you get back to a more stable situation mentally and physically and if you do not exercise start exercising this will do wonders for your mental and physical state the natural endorphins will give you a good high

Reply to DD

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement